# SDR IPXA2024091974562

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 91,834 hours, 20,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM AIR LEAK AFTER TAKEOFF GOING THRU ABOUT 3000 FT UNTIL 11,000 FT. SUSPECT CREW ENTRY DOOR. NOISE WENT AWAY AFTER. PRESSURIZATION REMAINED NORMAL. CHECKED CREW ENTRY DOOR AND SEAL IAW AMM 52-12-00-601 REV.143, FOUND NO DAMAGE AT CREW ENTRY DOOR, FOUND DURING SEAL INSPECTION SEVERAL BUGS AND DIRTY AT UPPER DOOR SEAL, DOOR SEAL CLEAN, FOUND NO DAMAGE AT CREW ENTRY DOOR SEAL.
